MathSciNet Relay Station
MathSciNet bibliographic data
MR1201695 (94g:14009) 14F20
Kahn, Bruno Deux théorèmes de comparaison en cohomologie étale: applications. (French) [Two comparison theorems in étale cohomology: applications] Duke Math. J. 69 (1993), no. 1, 137–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement